Slepian's inequality and commuting semigroups
Séminaire de probabilités de Strasbourg, Volume 21 (1987), p. 574-578
@article{SPS_1987__21__574_0,
     author = {Dudley, Richard and Stroock, Daniel W.},
     title = {Slepian's inequality and commuting semigroups},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {21},
     year = {1987},
     pages = {574-578},
     zbl = {0655.47035},
     mrnumber = {942006},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1987__21__574_0}
}
Dudley, Richard M.; Stroock, Daniel W. Slepian's inequality and commuting semigroups. Séminaire de probabilités de Strasbourg, Volume 21 (1987) pp. 574-578. http://www.numdam.org/item/SPS_1987__21__574_0/

[A] L. Aggreisson, Über eine Mittelwertsseigenschaft von Lösungen homogener lenearer partieller Differentialgleichungen 2. Ordnung mit Konstanten Kœffizienten, Math. Ann. #113 (1937), 321-346. | JFM 62.0556.02 | Zbl 0015.01804

[D.&S.] N. Dunford and J.T. Schwartz, "Linear Operators, Part I," Interscience (John Wiley & Sons), New York. | Zbl 0635.47001

[C.&H.] R. Courant and D. Hilbert, "Methods of Mathematical Physics, vol. II," Interscience (John Wiley & Sons), New York, 1962. | Zbl 0099.29504

[G] Y. Gordon, Elliptically contoured distributions, (preprint). | MR 917672 | Zbl 0611.60017

[K] J.-P. Kahane, Une inegálité du type de Slepian et Gordon sur les processus gaussiens, Israel J. Math. #55, (1986), 109-110. | MR 858463 | Zbl 0611.60034

[S] D. Slepian, The one-sided barrier problem for Gaussian noise, Bell System Tech. J. #41 (1962), 463-501. | MR 133183